# SDR DALA2024032603773

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0258804) Z CHANNEL HAS MULTIPLE AREAS WITH CORROSION FROM STA 727-847, LBL 25, WL 156. REMOVED AND REPLACED Z CHANNEL DAMAGE FROM STA 727 TO 847 LBL 25 WL 156 PER B737-800 SRM 53-00-53-2R REPAIR 5 AND DWG 146A7502.
